# SDR SWIA2019101646483

- Difficulty date: September 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL RETAINER GOUGED UPPER AFT CORNER MARKED (C-CHECK) RO: 10/13/2019 REMOVED CARGO DOOR (UPPER ,AFT ) SEAL RETAINER, AND INSTALLED NEW CARGO DOOR (UPPER ,AFT) SEAL RETAINER IAW SRM.
